Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 961 / 1080

Ivica
(@ivica)
Active Member
Joined: 6 months ago
Posts: 10
 

@medee 

I am following it about tree weeks. Celery juice in the morning, no eggs, dairy, gluten, pork or foods that are feeding viruses. I eat more fruits, vegetables, leafy greens, fresh juices... Taking supplements vitamin c, b12, zinc, selenium. Planing on adding more supplements. I definitely see progress but I don't wont to say it to early.


Dee liked
ReplyQuote
Adelaide
(@adelaide)
Active Member
Joined: 9 months ago
Posts: 31
 

@tennyson77 I was interested in your experience with steroids. As I've posted, my problems over the past year have been purely inner ear-related (dizziness/light-headedness and tinnitus in the left ear). I've seen an ENT privately in the UK given long NHS waiting lists and he recommended against steroids and/or other drugs, all of which delay recovery and compensation.

He thinks I have vestibular neuritis as an inflammatory reaction to the vaccine. His view is that inflammation causes vestibular damage in the first place and that reduced inflammation doesn't suddenly repair the vestibular system. His view - echoed independently by 2 vestibular physiotherapists, each with over 30 years experience - is that you always have inner ear dysfunction when damage has occurred, but not necessarily imbalance symptoms as the brain gradually compensates over time. 

The idea, they say, is for vestibular rehabilitation to help that process by forcing the brain to adapt and the body to compensate for the "wrong signals" coming from the damaged inner ear. I've had some gradual improvement over the months and think that balance retraining has helped, although the problem has not yet been "cured" and I still have "good days" and "bad days" with the mornings being better than when I get tired later in the day. I can also have a few "almost normal" days followed by worse days. My understanding is that brain plasticity can have an impact on compensation and that some people can improve in a few months with others taking quite a bit longer.

Because I'm self-funding, my ENT has not pushed VNG/ENG testing, which costs a lot in the UK unless you have insurance. Besides, I don't get the impression that quantification of the degree of vestibular hypofunction would lead to any different treatment options and it doesn't seem that steroids are a viable long-term option.

 


ReplyQuote
Josephine
(@josephine)
Active Member
Joined: 8 months ago
Posts: 39
 

@adelaide I've been left with these very symptoms 5months post 2nd jab. You have explained a day to day, perfectly. 


ReplyQuote
Josephine
(@josephine)
Active Member
Joined: 8 months ago
Posts: 39
 

@crossmrcross yes...the symptoms you describe are some of the many many people on this forum experienced and  continue to experience post vaccine. Some after first some 2nd some booster. I personally developed late onset post 2nd jab. Im now 5months post. Spent 2months bed bound with severe nausea, vertigo, fullness in the head and ears, severe anxiety etc. I was house bound for 4months. My symptoms are milder now but still there. They appear to have platoed. I have a constant feeling of light-headedness, dizziness, ear pressure/pain and in general a floaty feeling, brain fog, diarrhoea  and inability to eat or drink. I heart seems to have adrenaline surges and palpitations everytime I consume food. I'm still unable to work!!! I'm just not myself. Daily tasks are a real challenge. I think you'll find your story is consistent with vaccine injuries. I have had 2 MRI's and a multitude of blood tests. My ENT has me on Betastine morning and night which is usually used to treat meniere's. Previous to jab, I never experienced any problems with head, ears or balance. Interested to hear what natural therapies you took for the fluid behind eardrum? 


DrL liked
ReplyQuote
Josephine
(@josephine)
Active Member
Joined: 8 months ago
Posts: 39
 

@tabby my ENT told me to avoid salt as salt increases the ear pressure and pain. You know I think he may be right. Ive noticed when I have anything which may have a higher salt quantity, not necessarily salty, I pay for it the following day. 


DrL and Tabby liked
ReplyQuote
Josephine
(@josephine)
Active Member
Joined: 8 months ago
Posts: 39
 

@rainyday just an update, I'm now 5months post adverse reaction and 5months without an income still as I'm still unable to work, due to my symptoms. I hope you are better.


ReplyQuote
Rainyday
(@rainyday)
Very Active Member
Joined: 8 months ago
Posts: 136
 

@josephine I hit the five month mark (on my birthday - March 1st), too. I've basically been in a non-stop flare since February 5th. I've continued working. This week has been the hardest yet - every hour (I'm not exaggerating) has been torture. 

I wish healing for you and us all. 

 


KitKat, Josephine, LorraineB and 1 people liked
ReplyQuote
Freedom
(@danielle)
Active Member
Joined: 4 months ago
Posts: 5
 

@carym23 How are you doing? Any improvement?

 


ReplyQuote
Adelaide
(@adelaide)
Active Member
Joined: 9 months ago
Posts: 31
 

@josephine Your symptoms may have been worse than mine, at least at the beginning, whereas I have been "lucky" that my issues have been chronic but never acute. Mind you, I was queasy for the first 3 months and didn't feel like doing much, but at least I didn't have BPPV or any kind of rotational spinning vertigo. BTW, I tried Betahistine and it didn't help me. I've also tried acupuncture and got some short-term relief, but nothing lasting.

One thing I'm not sure about is whether all ENTs agree with the idea that any vestibular damage to the inner ear is permanent, but that you gradually learn to compensate over time if you are active. I had assumed that any problem caused by inflammation would diminish as inflammation goes away, but my ENT suggests that inflammation or anything that causes inner ear dysfunction has basically already done the damage. Given that the inner ear structure is delicate, I guess it usually doesn't correct itself so it's the brain that apparently needs to do the "correcting" for the strange signals coming from the inner ear.


DrL, Barb and Josephine liked
ReplyQuote
Josephine
(@josephine)
Active Member
Joined: 8 months ago
Posts: 39
 

@adelaide so would this damage appear on an MRI would you happen to know? 


Barb liked
ReplyQuote
Tone
 Tone
(@tone)
Very Active Member
Joined: 4 months ago
Posts: 231
 
Posted by: @asanders

@thamollusk If your ANA was negative...two question comes to my mind!

1. When did you have your ANA test? At what month after the vaccine was it?

2. Perhaps your symtoms are milder compared to us. Du you have strange feelings in your veins? GI tract/ bone / neuro / POTS like  problems?

If you only have insomnia / dizziness as you mentioned, it may  explain your negative but our postitive ANA levels. 

What exactly  does a positive  ANA  test tell you ? If positive  is it serious ?  And does this mean we are F'd ? And who can adminster this test? 


Barb liked
ReplyQuote
Susie
(@lookingforanswers)
Very Active Member
Joined: 5 months ago
Posts: 222
 

@tone the worst of my symptoms started in August a few weeks after 2 vax. Heart bp spiking and severe anxiety and panic attacks, hyper couldn’t sit still. Fear , nightmares, started loosing weight. It was like my nervous system was on overdrive. Heart palpitations at night would keep me awake. Then in September til now my sleep has been disturbed. I have aches and pains and numbness off and on like others on here. We all are suffering in one way or another, but I still hope and pray we all get over this soon. Keep in touch with us so we can encourage each other 🙏

 


Josephine, DrL, Tone and 1 people liked
ReplyQuote
Susie
(@lookingforanswers)
Very Active Member
Joined: 5 months ago
Posts: 222
 

I hold on to the what the Bible says( I don’t want to offend anyone these are just my thoughts. God promises that in the future we will live in peace and security with no more sickness. ( Psalm 37:10,11,29. & Isaiah 33:24).


Rainyday, DrL, gingerj and 1 people liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 419
 
Posted by: @josephine

@tabby my ENT told me to avoid salt as salt increases the ear pressure and pain. You know I think he may be right. Ive noticed when I have anything which may have a higher salt quantity, not necessarily salty, I pay for it the following day. 

Yes I agree, I have noticed that too. I do not add salt to food and avoid salty foods. I am avoiding all sweet foods from now on too. Sorry you are still suffering. My best wishes to you.😊🌻


DrL, Barb and Josephine liked
ReplyQuote
Susie
(@lookingforanswers)
Very Active Member
Joined: 5 months ago
Posts: 222
 

@tone have you seen any doctors? What do they say ? Just curious. 


ReplyQuote
Page 961 / 1080